# SDR CHQA20130621226

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 31,103 hours, 25,539 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,398 hours, 21,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16875
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,299 hours, 22,521 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
